Global Journal of Pure and Applied Mathematics

 

Volume 3  Number 3 December (2007)

 

 

LOW-DIMENSIONAL MODELLING OF A GENERALIZED BURGERS EQUATION
pp. 203-218(16)

Author(s): Z. Li and A.J. Roberts

 

CONVEX FUNCTIONS ARE P-SUBHARMONIC FUNCTIONS, p1 ON Rn
pp. 219-225(7)

Author(s): S.W. Wei, J.-F. Li and L. Wu

 

2k-1-IDEAL AMENABILITY FOR SUITABLE DIRECT SUMMANDS OF BANACH ALGEBRAS
pp. 227-231(5)

Author(s): M. Eshaghi-Gordji and B. Hayati

 

SYMPLECTIC REDUCTION OF UNIVERASL PHASE SPACES
pp. 233-239(7)

Author(s): E.-B. Lin

 

A FLEXIBLE ERROR ESTIMATE FOR THE APPLICATION OF CENTRE MANIFOLD THEORY
pp. 241-249(9)

Author(s): Z. Li and A.J. Roberts

POISSON INTEGRALS AND KELVIN TRANSFORM ASSOCIATED TO DUNKL-LAPLACIAN OPERATOR
pp. 251-261(11)

Author(s): J. El Kamel and Ch. Yacoub

 

PIECEWISE LINEAR PROBABILITY DENSITY FUNCTIONS OF INVARIANT MEASURES FOR POSITION DEPENDENT RANDOM MAPS
pp. 263-273(11)

Author(s): M.S. Islam 

 

RATIONAL APPROXIMATE SOLUTIONS TO LINEAR DIFFERENTIAL EQUATIONS
pp. 375-389(15)

Author(s): N.J. Daras

Round-Off Stability of Iterations for Multivalued Operators
pp. 391-398(8)

Author(s): S. L. Singh Charu Bhatnagar and Veena Chadha

 

THE EVOLUTION OF GENERAL THREE-DIMENSIONAL DISTURBANCES IN A THERMALLY STRATIFIED COUETTE FLOW
pp. 399-411(13)

Author(s): P.M. Balagondar and A.R. Vijayalakshmi


[UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact